In this paper, we investigate the abstract incomplete degenerate di.erential equations in locally convex spaces, associated with use of the modified Liuoville right-sided fractional derivatives (). The existence of solutions of abstract incomplete degenerate di.erential equations of second order is proved by considering the corresponding incomplete degenerate differential equations of order $1 / \gamma\;(0 \lt \gamma \lt 1/2$) and using an approximation process when $\gamma \rightarrow 1/2\:-$.
"Abstract incomplete degenerate differential equations." Tsukuba J. Math. 40 (1) 28 - 53, July 2016. https://doi.org/10.21099/tkbjm/1474747486